# SDR LR7A2016092500949

- Difficulty date: September 25, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 9,868 hours, 6,125 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Part serial: 827414
- Condition: Failed
- Location: Prop Control Val
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT, THE NR 4 ENGINE FLAMED OUT DURING FINAL APPROACH.  REPLACED THE NR 4 PROP CONTROL VALVE HOUSING IAW HN61135.
